# SDR AALA201701119006

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 50,410 hours, 23,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 1L DOOR WAS DIFFICULT TO ARM ON DEPARTURE AND SHOULD BE CHECKED. MAINTENANCE REMOVED DEBRIS FROM 1L DOOR SILL AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
